| Catalog Number |
S3274108PD |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/20/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Each event reported to bd is evaluated and investigated in accordance with our complaint investigation procedures.The investigation process includes, but is not limited to, evaluation of the event details provided by the complaint facility, a review of complaint history, manufacturing records and risk document where applicable, and an evaluation of the subject device when available to identify potential contributing factors.The device has not been returned to the manufacturer for evaluation.
Event or Problem Description
It was reported by the customer that the clinician experienced an issue in which the item broke while in use.The line had been secured with sutures.The line was placed by an outside facility, and the clinician noticed it was already broken when the patient arrived.The patient required placement of a new line, resulting in delays in medication delivery.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a break in the catheter is unconfirmed because the problem could not be found or reproduced.One 4 fr d/l powerpicc provena was returned for evaluation.An initial visual observation of the returned catheter showed blood residues throughout the device.The catheter appeared cut at a sharp angle at the 30 cm depth marker.A functional test of pressurizing the catheter with water using a 12 ml syringe revealed no leaking throughout the catheter.A microscopic observation revealed the cut of the catheter at the 30 cm depth marker was performed using a sharp, bladed instrument as striations were observed at the cut.The cut was observed to be intentional.Because no damage was observed along the returned catheter, the complaint of a catheter break is unconfirmed.This complaint will be recorded for future trending and monitoring purposes.